Quit taking Cipro the week before last

by Kristal
(Jersey shore, pa. Usa)

Hi there. I was put on Cipro for a uti. I was only to take it for 3 days 2 pills each day. I took a total of 3 pills before I started having symptoms of tendonitis in my left ankle. My left knee has been hurting as well, but I'm not sure if that has anything to do with Cipro or just it hurting since it likes to do that. I have history of my left knee cap slipping out of place and going back in, so I don't know. However, this was Friday the 14th at night that I quit taking cipro and I'm still having issues. The other day my whole leg even felt weak and everything and I felt like I had issues controlling how my ankle was moving and things like that. The pain isn't constant and I don't notice a pattern like how it says on some sites that periods of inactivity cause it to be worse. Mine just seems random. It can hurt and ache pretty bad at times and other times seem fine and even other times feel cold. Geez...this is getting long. The thing is, I don't have insurance. Should I go see the dr even if I know it hasn't ruptured? Or, should I just take it easy until the symptoms subside...whenever that may be...and then start stretching and working it out? I just don't want to waste money on going to medexpress if they can't do anything, what's your opinion because I'm sort of at a loss of what to do.




Thanks
Kris

Comments for Quit taking Cipro the week before last

Click here to add your own comments

Buy My Book
by: Kerri Knox, RN- The Immune Queen!

Hi Kris,

My suggestion would be to spend your money on something that may actually help, namely my book The Levaquin Tendonitis Solution. Isn't MedExpress the ones who gave you the these horrible drugs for a non-life threatening infection to begin with when these drugs should really only be used to save your life.

So, first of all, why would you trust them to fix what they broke in the first place? And second, what will they do to help you? Almost certainly, you will pay to tell them what happened and they will deny that the antibiotics could ever have done that and you'll walk out of there frustrated and with prescription pain relievers that will probably mess you up even more and not address the cause of your problems.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


I agree the doctors will deny antibiotic side effects or take responsibility
by: Jennifer

After bringing attention to the side effects I suffered being related to the antibiotic prescribed my dr would no longer see me for ANYTHING and transferred me to a different dr. The other doctor would not discuss any previous treatment I have had. The protect each other.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video